# SDR A6WA200540107

- Difficulty date: March 17, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 7,499 hours, 6,388 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING PLANK FUEL TANK ACCESS PANEL CUT-OUT BETWEEN SS 50.54 AND WS 66.2 HAS MINOR FRETTING AND FAYING SURFACE LESS THAT .006 INCH DEEP.  (K)  BLEED MINOR FRETTING ON RT LOWER WING PLANK BETWEEN WS 50-54 AND 66.2 IAW REO.  (K)
